# SDR SWAA2023052430133

- Difficulty date: April 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 242RF HAS MULTIPLE AREAS OF PULLED STRANDS.<[01] AFT FLOOR PANEL 242RF WITH MULTIPLE AREAS OF PULLED STRANDS WAS REPLACED WITH A SERVICEABLE FLOOR PER SRM 51-10-02-0G-0 PARA 9.A.1 DUE TO AMOUNT OF ALL DAMAGE.;[02] JOB COMPLETE.
